zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Monotone generalized contractions in partially ordered probabilistic metric spaces. (English) Zbl 1206.54039
A concept of monotone generalized contraction in partially ordered probabilistic metric spaces is introduced and some remarkable fixed and common fixed point theorems are proved.
MSC:
54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed point theorems for nonlinear operators on topological linear spaces
References:
[1]Agarwal, R. P.; El-Gebeily, M. A.; O’regan, D.: Generalized contractions in partially ordered metric spaces, Appl. anal. 87, 1-8 (2008) · Zbl 1140.47042 · doi:10.1080/00036810701556151
[2]Bhaskar, T. Gnana; Lakshmikantham, V.: Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal. 65, 1379-1393 (2006) · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[3]Bhaskar, T. Gnana; Lakshmikantham, V.; Devi, J. Vasundhara: Monotone iterative technique for functional differential equations with retardation and anticipation, Nonlinear anal. 66, No. 10, 2237-2242 (2007) · Zbl 1121.34065 · doi:10.1016/j.na.2006.03.013
[4]&cacute, L. B.; Irić: A generalization of Banach’s contraction principle, Proc. amer. Math. soc. 45, 267-273 (1974)
[5]&cacute, L. B.; Irić: Coincidence and fixed points for maps on topological spaces, Topology appl. 154, 3100-3106 (2007)
[6]&cacute, L. B.; Irić; Ješić, S. N.; Milovanović, M. M.; Ume, J. S.: On the steepest descent approximation method for the zeros of generalized accretive operators, Nonlinear anal. 69, 763-769 (2008)
[7]Fang, J. X.; Gao, Y.: Common fixed point theorems under strict contractive conditions in Menger spaces, Nonlinear anal. 70, 184-193 (2009) · Zbl 1170.47061 · doi:10.1016/j.na.2007.11.045
[8]Hadžić, O.; Pap, E.: Fixed point theory in PM spaces, (2001)
[9]Hussain, N.: Common fixed points in best approximation for Banach operator pairs with Ćirić type I-contractions, J. math. Anal. appl. 338, 1351-1363 (2008) · Zbl 1134.47039 · doi:10.1016/j.jmaa.2007.06.008
[10]Khamsi, M. A.; Kreinovich, V. Y.: Fixed point theorems for dissipative mappings in complete probabilistic metric spaces, Math. jap. 44, 513-520 (1996) · Zbl 0904.54033
[11]Lakshmikantham, V.; &cacute, L. B.; Irić: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal. 70, No. 2009, 4341-4349 (2009)
[12]Lakshmikantham, V.; Mohapatra, R. N.: Theory of fuzzy differential equations and inclusions, (2003)
[13]Lakshmikantham, V.; Koksal, S.: Monotone flows and rapid convergence for nonlinear partial differential equations, (2003)
[14]Lakshmikantham, V.; Vatsala, A. S.: General uniqueness and monotone iterative technique for fractional differential equations, Appl. math. Lett. 21, No. 8, 828-834 (2008) · Zbl 1161.34031 · doi:10.1016/j.aml.2007.09.006
[15]Liu, Z. Q.; Guo, Z. N.; Kang, S. M.; Lee, S. K.: On Ćirić type mappings with nonunique fixed and periodic points, Int. J. Pure appl. Math. 26, No. 3, 399-408 (2006)
[16]Miheţ, D.: Multivalued generalizations of probabilistic contractions, J. math. Anal. appl. 304, 464-472 (2005) · Zbl 1072.47066 · doi:10.1016/j.jmaa.2004.09.034
[17]Miheţ, D.: On the existence and the uniqueness of fixed points of sehgal contractions, Fuzzy sets and systems 156, 135-141 (2005) · Zbl 1082.54022 · doi:10.1016/j.fss.2005.05.024
[18]Miheţ, D.: Fuzzy ψ-contractive mappings in non-Archimedean fuzzy metric spaces, Fuzzy sets and systems 159, 739-744 (2008) · Zbl 1171.54330 · doi:10.1016/j.fss.2007.07.006
[19]Miheţ, D.: Altering distances in probabilistic Menger spaces, Nonlinear anal. 71, 2734-2738 (2009) · Zbl 1176.54034 · doi:10.1016/j.na.2009.01.107
[20]Nieto, J. J.; Rodriguez-Lopez, R.: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22, 223-239 (2005) · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5
[21]Nieto, J. J.; Lopez, R. R.: Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta math. Sin. (Engl. Ser.) 23, 2205-2212 (2007) · Zbl 1140.47045 · doi:10.1007/s10114-005-0769-0
[22]O’regan, D.; Saadati, R.: Nonlinear contraction theorems in probabilistic spaces, Appl. math. Comput. 195, 86-93 (2008) · Zbl 1135.54315 · doi:10.1016/j.amc.2007.04.070
[23]Petruşel, A.; Rus, I. A.: Fixed point theorems in ordered L-spaces, Proc. amer. Math. soc. 134, 411-418 (2006) · Zbl 1086.47026 · doi:10.1090/S0002-9939-05-07982-7
[24]Ran, A. C. M.; Reurings, M. C. B.: A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. amer. Math. soc. 132, 1435-1443 (2004) · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[25]Sehgal, V. M.; Bharucha-Reid, A. T.: Fixed points of contraction mappings on probabilistic metric spaces, Math. syst. Theory 6, 97-102 (1972) · Zbl 0244.60004 · doi:10.1007/BF01706080
[26]Singh, S. L.; Mishra, S. N.: On a ljubomir Ćirić’s fixed point theorem for nonexpansive type maps with applications, Indian J. Pure appl. Math. 33, 531-542 (2002)
[27]Schweizer, B.; Sklar, A.: Probabilistic metric spaces, (1983)